MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM UNITIZED SET SCREW 5.5; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM UNITIZED SET SCREW 5.5; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 199721001
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: b3: only event year is known.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6 component code: g07002 (appropriate term/code not available) used to capture no findings available due to no product returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a spinal fusion (l4-s1 posterior lumbar fusion) the surgeon was using the expedium si final tightener with torque handle to lock off the sets screw on the construct.Both set screws got stripped.Replaced with new set screws and locked the construct off with the proper expedium verse final tightener and torque handle in set.There was no surgical delay.There were no patient consequences reported.The sales representative has spoken to surgeon regarding the use of the correct instrument.The tip of the expedium si despite being both x25 drivers, are more shallow hence why the driver will not engage with the set screw as well as the proper expedium verse x25 driver.More chance of the expedium si driver not engaging into the set screws and strips it down.This report involves one (1) expedium verse spine system unitized set screw 5.5.This is report 2 of 3 for (b)(4).

Brand Name
EXPEDIUM VERSE SPINE SYSTEM UNITIZED SET SCREW 5.5
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key19324117
Report Number1526439-2024-01464
Device Sequence Number6680461
Product Code NKB
UDI-Device Identifier10705034466156
UDI-Public10705034466156
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number199721001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE UNITIZED SET SCR; TORQUE WRENCH; VERSE X25 INSERTER/TIGHTENER; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER
Patient SexUnknown